default-icon
Knee & around area Pain
Dear Experts, I am having Knee Pain for long period recently when I consulted with Orthopedic Doctor then he prescribed Dycerin Medicine along with Calcium & Vitamin D. Question: Is it safe to take Dycerin? Doctor said bcoz of this medicine Urine can come with Dark yellowish color, I m also on BP, Cholesterol Medicine
2076 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It could be osteo arthritis considering your age...do quadriceps strengthening exercises with pain medications as prescribed by your doctor and get x ray of your knee joint done to assess stage of osteo arthritis...Some of the most common reasons for knee pain are sprained ligaments, meniscus (cartilage) tears, tendonitis, and runner's knee...some other causes include bursitis, patellofemoral pain syndrome etc...Consult nearest orthopedic surgeon they will do the needful Regards..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Burning pain in knee area
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.